# SDR CAL950164

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 344
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.25 INCH CRACK IN STRAP AT LOWER SIDE OF FLOOR BEAM, BS 344.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND SRM 51-30-2.  (X)
